Journal of Non-Newtonian Fluid Mechanics
Journal of Non-Newtonian Fluid Mechanics, Vol.106, No.1 Entire volume, number list
ISSN: 0377-0257 (Print)
In this Issue (3 articles)
1 - 15 |
Dynamics of worm-like micelles: the Cox-Merz rule Manero O, Bautista F, Soltero JFA, Puig JE |
17 - 27 |
Similarity solutions for jet breakup in a Giesekus fluid with inertia Renardy M, Losh D |
29 - 59 |
Drop formation dynamics of constant low-viscosity, elastic fluids Cooper-White JJ, Fagan JE, Tirtaatmadja V, Lester DR, Boger DV |